Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 92, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 28, 2018, 8:50 AM CDT for 4 counties in Iowa. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 8:50 AM CDT (13:50 UTC)
- Expired
- Aug 28, 2018, 9:30 AM CDT
- In force
- 40 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chickasaw County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 143 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 9:09 AM CDT | TSTM WND DMG | Charles City, IA | REPORT OF TREES DOWN. TIME ESTIMATED FROM RADAR. |
| Aug 28, 9:13 AM CDT | HAIL 0.5 | Charles City, IA | |
| Aug 28, 9:28 AM CDT | TSTM WND DMG | Nashua, IA | POWER LINES DOWN |
| Aug 28, 9:28 AM CDT | HAIL 1.75 | 3 W New Hampton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
129
WUUS53 KARX 281350
SVRARX
IAC037-067-089-131-281430-
/O.NEW.KARX.SV.W.0092.180828T1350Z-180828T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
850 AM CDT TUE AUG 28 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Mitchell County in north central Iowa...
Southwestern Howard County in northeastern Iowa...
Eastern Floyd County in north central Iowa...
Western Chickasaw County in northeastern Iowa...
* Until 930 AM CDT.
* At 850 AM CDT, a severe thunderstorm was located over Floyd, or
near Charles City, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public. This storm has a history of producing golf ball
size hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Charles City around 855 AM CDT.
Nashua around 905 AM CDT.
Ionia around 910 AM CDT.
Elma around 915 AM CDT.
Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Orchard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9279 4326 9279 4326 9235 4291 9235
TIME...MOT...LOC 1350Z 265DEG 38KT 4311 9277
HAIL...1.25IN
WIND...60MPH
$$
CA4 follow-up statements
428
WWUS53 KARX 281359
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
859 AM CDT TUE AUG 28 2018
IAC037-067-089-131-281430-
/O.CON.KARX.SV.W.0092.000000T0000Z-180828T1430Z/
Mitchell IA-Howard IA-Floyd IA-Chickasaw IA-
859 AM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHEASTERN MITCHELL...SOUTHWESTERN HOWARD...EASTERN FLOYD AND
WESTERN CHICKASAW COUNTIES...
At 859 AM CDT, a severe thunderstorm was located near Charles City,
moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters. At 853 AM CDT, quarter size hail
was reported in Marble Rock.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Nashua around 905 AM CDT.
Ionia around 910 AM CDT.
Elma around 915 AM CDT.
Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Orchard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9279 4326 9279 4326 9235 4291 9235
TIME...MOT...LOC 1359Z 265DEG 38KT 4312 9264
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CA810
WWUS53 KARX 281414
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
914 AM CDT TUE AUG 28 2018
IAC037-067-089-131-281430-
/O.CON.KARX.SV.W.0092.000000T0000Z-180828T1430Z/
Mitchell IA-Howard IA-Floyd IA-Chickasaw IA-
914 AM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHEASTERN MITCHELL...SOUTHWESTERN HOWARD...EASTERN FLOYD AND
WESTERN CHICKASAW COUNTIES...
At 913 AM CDT, a severe thunderstorm was located over Ionia, or near
New Hampton, moving east at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters. This storm has a history of
producing quarter size hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Mitchell...southwestern Howard...eastern Floyd and
western Chickasaw Counties, including the following locations...
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4321 9279 4326 9255 4326 9235 4291 9235
4291 9259 4303 9279
TIME...MOT...LOC 1413Z 270DEG 42KT 4303 9243
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CA898
WWUS53 KARX 281424
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
924 AM CDT TUE AUG 28 2018
IAC067-089-131-281434-
/O.CAN.KARX.SV.W.0092.000000T0000Z-180828T1430Z/
Mitchell IA-Howard IA-Floyd IA-
924 AM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MITCHELL...
SOUTHWESTERN HOWARD AND EASTERN FLOYD COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4320 9256 4321 9255 4321 9235 4291 9235
4291 9255
TIME...MOT...LOC 1424Z 265DEG 38KT 4304 9227
$$
IAC037-281430-
/O.CON.KARX.SV.W.0092.000000T0000Z-180828T1430Z/
Chickasaw IA-
924 AM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WESTERN CHICKASAW COUNTY...
At 924 AM CDT, a severe thunderstorm was located over New Hampton,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. This storm has a history of
producing quarter size hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nashua, Ionia, Chickasaw, Alta Vista, North Washington, Bassett,
County Roads B 33 And T 76, Bradford, County Roads B 28 And V 18,
Republic, Highway 18 And County V 18, Twin Ponds Park, River Ranch
Campground, Devon and Deerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4320 9256 4321 9255 4321 9235 4291 9235
4291 9255
TIME...MOT...LOC 1424Z 265DEG 38KT 4304 9227
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CA555
WWUS53 KARX 281429
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
929 AM CDT TUE AUG 28 2018
IAC037-281439-
/O.EXP.KARX.SV.W.0092.000000T0000Z-180828T1430Z/
Chickasaw IA-
929 AM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHICKASAW COUNTY WILL
EXPIRE AT 930 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Chickasaw County until 945 AM CDT.
LAT...LON 4320 9256 4321 9255 4321 9235 4291 9235
4291 9255
TIME...MOT...LOC 1429Z 265DEG 38KT 4304 9226
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:53 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 28, 6:53 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
653 AM CDT Tue Aug 28 2018
.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Tue Aug 28 2018
At 3 AM, life-threatening flooding was taking place in southern
La Crosse, southern Monroe, and Vernon counties. County Emergency
Management reported that evacuations were taking place in these
areas. Numerous roads have been washed out. This is a particularly
dangerous situation along Coon Creek. In addition, record
flooding is expected along the Kickapoo River at Ontario. Radar
estimates of 5 to locally 12 inches of rain has fallen since 8 PM
Monday night. During the next 2 to 3 hours, the low-level jet
will gradually veer away from our area. As this occurs, the
showers and storms will move east out of these counties. Prior to
this occurring, these areas may see up to another 2 inches of
rain. Due to this, will keep the Flash Flood Watch going through
7 AM this morning.
The 28.00z models are in good agreement that a shortwave trough
will move through the area this evening. As it approaches the area,
another round of showers and storms will develop across the area
this afternoon and then continue into tonight. 0-1 km mixed layer
CAPES will climb into the 2500 to 3500 J/kg range by late morning
across parts of northeast Iowa and in southwest and central
Wisconsin. In addition, the 0-3 km shear will climb into the 40 to
50 knot range. Due to this, expect a damaging wind threat in these
areas. Maybe some isolated tornadoes along some of the bowing
segments. To the north of this area, there will be enough shear
and elevated instability for the potential of some large hail.
With precipitable water values around 2 inches, there is a concern
of additional heavy rain across southwest and central Wisconsin
and northeast Iowa. There may be a need for another Flash Flood
Watch.
.LONG TERM...(Wednesday through Labor Day)
Issued at 349 AM CDT Tue Aug 28 2018
From Wednesday through Thursday, short wave ridging will provide
some much needed dry weather for the area. With 850 mb
temperatures around 9C on Wednesday, high temperatures will be
mainly in the 60s. Warm air advection will develop across the
region on Thursday. As this occurs, 850 mb temperatures will climb
into the 9 to 15C range. This will result in the high temperatures
climbing into the lower and mid 70s.
From Thursday night through Saturday, a longwave trough will move
through the region. This system will provide another round of
showers and storms. Mixed layer CAPES will climb into 1500 to
3000 J/kg. With 0-3 km shear of 30 to 40 knots, may have some
bowing segments with some of these storms from time to time.
From Sunday night into Monday, return flow on the backside of a
departing high may bring some showers and storms back into the
area for the Labor Day. High temperatures will range from the mid
70s to lower 80s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 653 AM CDT Tue Aug 28 2018
IFR to LIFR conditions are possible in low stratus this morning.
Showers and thunderstorms look to impact the TAF sites late this
morning through the afternoon hours. Some of the storms may
produce large hail and gusty winds in addition to heavy rain.
Conditions should improve to MVFR and eventually to VFR later this
afternoon after the showers and storms move east of the area.
&&
.HYDROLOGY...Through Tonight
Issued at 653 AM CDT Tue Aug 28 2018
Flooding will continue this morning across portions of southwest
and central Wisconsin where 5 to 8 inches of rain fell. Radar
estimates nearly 12 inches of rain fell over portions of La
Crosse, Monroe, and Vernon Counties. Thunderstorms may produce
additional heavy rainfall of 1 to 3 inches today into this
evening over areas already experiencing flooding issues. The Flash
Flood Watch has been extended through 7 AM Wednesday.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ041>044-
053>055-061.
MN...Flash Flood Watch through Wednesday morning for MNZ096.
IA...Flash Flood Watch through Wednesday morning for IAZ011-030.
&&
SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...Wetenkamp
HYDROLOGY...WetenkampHazardous weather outlook, Aug 28, 4:00 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 400 AM CDT Tue Aug 28 2018 IAZ008-009-018-MNZ079-086>088-094-095-WIZ017-029-032>034-291200- Mitchell-Howard-Floyd-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore- Taylor-Clark-Buffalo-Trempealeau-Jackson- 400 AM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northeast Iowa and southeast Minnesota into north central Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon into this evening. A few storms could be strong with gusty winds, locally heavy rainfall, and small hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night through Saturday and again Sunday night into Monday. It is too early to determine if there would be a severe weather threat with any of these storms. .SPOTTER INFORMATION STATEMENT... Rainfall reports would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-011-019-029-030-MNZ096-WIZ041>044-053>055-061-291200- Winneshiek-Allamakee-Chickasaw-Fayette-Clayton-Houston-La Crosse- Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant- 400 AM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota and southwest into central Wisconsin. .DAY ONE...Today and Tonight Flooding will continue today across portions of the area. Scattered thunderstorms are expected this afternoon into this evening. Some of the storms may become severe with damaging winds, large hail, and heavy rainfall leading flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night through Saturday and again Sunday night into Monday. It is too early to determine if there would be a severe weather threat with any of these storms. .SPOTTER INFORMATION STATEMENT... Rainfall and flooding reports would be appreciated. Local spotter activation may be needed this afternoon and early evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
In the hours before
Local storm report, Aug 28, 7:33 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 AM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM FLASH FLOOD AVALANCHE 43.60N 90.78W
08/28/2018 VERNON WI CO-OP OBSERVER
HIGH WATER ALONG WEST FORK OF KICKAPOO RIVER ALONG COUNTY
ROAD S
&&
SHEALocal storm report, Aug 28, 7:50 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
750 AM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM HEAVY RAIN 2 NE GENOA 43.59N 91.21W
08/28/2018 M7.75 INCH VERNON WI PUBLIC
0726 AM HEAVY RAIN CANTON 43.53N 91.93W
08/28/2018 M5.80 INCH FILLMORE MN PUBLIC
0700 AM HEAVY RAIN FRIENDSHIP 43.98N 89.83W
08/28/2018 M4.10 INCH ADAMS WI CO-OP OBSERVER
CO-OP OBSERVER STATION FRSW3, FRIENDSHIP.
0700 AM HEAVY RAIN ONALASKA 43.88N 91.23W
08/28/2018 M3.20 INCH LA CROSSE WI COCORAHS
COCORAHS STATION WI-LC-18, ONALASKA.
0700 AM HEAVY RAIN STODDARD 43.66N 91.22W
08/28/2018 M7.42 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STDW3, STODDARD.
0700 AM HEAVY RAIN 1 SW BARRE MILLS 43.82N 91.13W
08/28/2018 M5.88 INCH LA CROSSE WI COCORAHS
COCORAHS STATION WI-LC-17, 1 SW BARRE MILLS.
0700 AM HEAVY RAIN HILLSBORO 2SW 43.63N 90.38W
08/28/2018 M6.64 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.
0700 AM HEAVY RAIN VIROQUA 0.8 ESE 43.55N 90.87W
08/28/2018 M4.29 INCH VERNON WI COCORAHS
COCORAHS STATION WI-VR-2, VIROQUA 0.8 ESE.
&&Special weather statement, Aug 28, 8:04 AM CDT, 46 minutes before
Special Weather Statement National Weather Service La Crosse WI 804 AM CDT TUE AUG 28 2018 IAZ008-009-018-019-281430- Floyd-Chickasaw-Howard-Mitchell- 804 AM CDT TUE AUG 28 2018 ...A STRONG TO SEVERE THUNDERSTORM WILL AREA OF NORTHERN IOWA... At 802 AM CDT, a strong thunderstorm was located near Clear Lake, or 8 miles east of Garner, moving east at 45 mph. This storm could bring large hail and frequent lightning into areas of north central and northeast Iowa through mid morning. If this storms approaches your area, move indoors and away from windows. Warnings are certainly possible with this storm. Locations impacted include... Charles City, New Hampton, Rockford, and Floyd. LAT...LON 4326 9302 4344 9208 4292 9208 4295 9302 TIME...MOT...LOC 1302Z 258DEG 51KT 4308 9344 Shea
Local storm report, Aug 28, 8:41 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 AM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN LA FARGE 43.58N 90.64W
08/28/2018 M4.70 INCH VERNON WI PUBLIC
0834 AM HEAVY RAIN 1 NW VALLEY 43.65N 90.56W
08/28/2018 M4.50 INCH VERNON WI PUBLIC
0821 AM HEAVY RAIN LA CRESCENT 43.83N 91.31W
08/28/2018 M4.50 INCH HOUSTON MN PUBLIC
0803 AM HEAVY RAIN 2 NE MOUND PRAIRIE 43.80N 91.43W
08/28/2018 M4.95 INCH HOUSTON MN PUBLIC
&&Local storm report, Aug 28, 8:48 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
848 AM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM TSTM WND GST 1 W ROCKFORD 43.05N 92.97W
08/28/2018 E50 MPH FLOYD IA LAW ENFORCEMENT
&&
SHEALocal storm report, Aug 28, 8:49 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
849 AM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM HAIL NORA SPRINGS 43.14N 93.01W
08/28/2018 E0.75 INCH FLOYD IA FIRE DEPT/RESCUE
DIME SIZED HAIL REPORTED
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:04 AM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard | 86 min |
| Aug 28, 8:27 AM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 48 min |
| Aug 28, 9:19 AM CDT | Severe Thunderstorm Warning | ARX | Chickasaw | 26 min |
| Aug 28, 9:34 AM CDT | Severe Thunderstorm Warning | ARX | Fayette, Winneshiek | 41 min |
| Aug 28, 10:08 AM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton | 33 min |
| Aug 28, 10:16 AM CDT | Severe Thunderstorm Warning | ARX | Fayette, Winneshiek | 14 min |
| Aug 28, 11:42 AM CDT | Special Weather Statement | ARX | Chickasaw | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.